首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Optimum Dynamic Diffusion of Block Cipher Based on Maximum Distance Separable Matrices
  • 本地全文:下载
  • 作者:Adham M. Elhosary ; Nabil Hamdy Shaker ; Ismail Abdul Ghafar Farag
  • 期刊名称:International Journal of Information and Network Security (IJINS)
  • 印刷版ISSN:2089-3299
  • 出版年度:2013
  • 卷号:2
  • 期号:4
  • 页码:327-332
  • DOI:10.11591/ijins.v2i4.3625
  • 语种:English
  • 出版社:Institute of Advanced Engineering and Science
  • 摘要:Maximum Distance Separable matrices became the state of the art as a diffusion component in block cipher design for example those MDS matrices used in algorithms such as AES and Twofish. This paper firstly reviews the relation between coding theory and cryptography in the context of providing optimal diffusion. Secondly, The Vandermonde and Cauchy based methodologies introduced by Mahdi Sajadieh et al. and J. Nakahara respectively for generating Involutory MDS matrices that are proposed to provide full block diffusion in order to decrease number of rounds of a block cipher were assessed. Finally Punctured MDS matrices are proposed to provide dynamicity of a block cipher, which guaranteed to provide optimum diffusion that should be considered in security proof against Linear and Differential Cryptanalysis of a block cipher.
国家哲学社会科学文献中心版权所有